# SDR DALA2019051703077

- Difficulty date: May 16, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 64,746 hours, 50,766 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE AT STA 484 3" BELOW STR 24R. REF N/R 5. INSTALLED REPAIR DOUBLER REF. SRM 53-04-3.REF N/R 5. LOG ENTRY FOR LFEC REINSPECT. PLEASE SET UP. (LP1077538)
